# SDR ASOA201100408

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 18,043 hours, 12,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 INTERIOR  EMERGENCY LIGHT BULBS INOP. AT ENTRY WAY AND RT EMERGENCY EXIT.  RELAMPED INTERIOR EMERGENCY LIGHTS AT ENTRY WAY AND RT EMERGENCY EXIT IAW AMM 33-51-11 ITEM: 1.
